# SDR 05FDEA00604

- Difficulty date: March 18, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 58,723 hours, 26,348 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 1 Fan Speed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMB-OUT PASSING 3000 FT ENG 1 EXCEEDANCE N1 168.6. PULL THROTTLE NR 1 BACK.  ALSO ATS OFF.   ALL OTHER INST NORM, NO VIB.  REENGAGED ATS AS SOON AS NR 1 WAS CLIMB POWER IMMEDIATELY JUMPED TO RED EXCEED OF 168.6 AND DISCONNECTED ATS.  NR 1 THROTTLE BACK TO IDLE AND LAND AT OAK.  INSPECTION FAN INLET COWL, FAIRINGS, FAN CASE, ACOUSTICAL PANELS, FAN BLADES, SPINNER AND ADJACENT AREAS.  NO DEFECTS NOTED.  REMOVED AND REPLACED FAN SPEED SENSOR REF MD-10 MM 77-11-01-  2. VIA 1,2 AND 3, SHOWED N1 SPIKES WAY OUT OF RANGE AND N2 AND EGT INDICATIONS WERE IN LIMITS PER JRHCH4.  RAN NR 1 ENGINE PER JRH CH5,4 AND 6.  ALL INDICATIONS  FROM IDLE TO MAX POWER IN NORMAL RANGE, NO SPIKES.  A/C OK FOR SERVICE.
